MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION TUBE SET, STD VOL, TRIFURC, ST; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION TUBE SET, STD VOL, TRIFURC, ST; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number H93863
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that at least 1 trifurcated fluid transfer tube set leaked from a tear on the tubing which was threaded around the rotor.It was further reported that the pump was setup up with the port of the tubing connected to a 1l 0.9% normal saline bag and the outlet end of the tubing was setup with an 18 gauge needle.The pump setting was on high 7.This issue was identified during preparation of an empty bag.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
The lot was manufactured from november 28, 2018 - november 29, 2018.The device was received for evaluation.Visual inspection was performed which observed leakage and tear in the section of the tubing that wraps around the rotor.A functional testing was performed which revealed a leak on the affected area.The reported condition was verified.The cause of the condition was not determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
B5: upon clarification from the customer, there were two (2) affected trifurcated fluid transfer tube sets that leaked; initially reported as "at least one (1)".H10: both devices were received for evaluation.Visual inspection was performed on both samples which observed leakage and tear in the section of the tubing that wraps around the rotor.The reported condition was verified for both devices.The cause of the condition could not be determined; however, the probable cause is likely due to shipping and/or handling damage.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
TUBE SET, STD VOL, TRIFURC, ST
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key10125147
Report Number1416980-2020-03173
Device Sequence Number14069638
Product Code FPA
UDI-Device Identifier00085412476698
UDI-Public(01)00085412476698
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K062909
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/31/2021
Device Catalogue NumberH93863
Device Lot Number60161087
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2020
Initial Date Received by Manufacturer 05/13/2020
Supplement Date Received by Manufacturer06/25/2020
07/14/2020
Initial Report FDA Received Date06/05/2020
Supplement Report FDA Received Date07/10/2020
07/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1